i and my fiance had sex on 12 April 2012 but my fiance did not withdraw in, he took it out.. and i suppose to get my menses on 15 April 2012 but i haven got yet. on 14 April or 15 April 2012 my fiance did sex and he withdraw in this time round..he though that i would get my period soon. after 15 April i kept feeling that i was going to get my period but i haven got yet.. when i go toilet i always see white discharge.. i do not know what is that. but now i dont have that discharge.Around May 2012 he did withdraw this fully this time round.. and i took the pregnancy test around 3 times and i still got negative.and on 11 June 2012 i went to clinic and the doctor gave me a urine test and i took but its still negative. She gave me a medicine and she told that i would definitely get my period. so i took the medicine and i still haven got my period.. i am getting worried and scared. i always have the feeling of getting my menses but i haven got yet. currently only i do not have that type of feeling. i feel my stomach bloated lately and my breast are sore and pain. i am having headache and my stomach feel very weird. i do not know wht is happening. so if one month i didnt get my mense and the next month if my fiance withdraw in would i get pregnant? PLEASE HELP ME...):
Even if he withdraws, the precum he emits which is emitted as a lubricant and not felt by him when he does emit it, has enough sperm in it to cause a pregnancy. So the withdrawl method really depends more on your fertility cycle then if he pulls out in time.
I would say if you are old enough to be engaged then you should be old enough to be on birth control of some type. I would suggest you talk to your doctor about a better form of birth control other than the one you are using if you do not want to get pregnant.
As to your question: Three home tests and a urine analisis all negative says you are not pregnant. Did the doctor tell you what the medication was for. I doubt it had anything to do with your period and more to do with some type of infection the doctor or lab found while examining you.
It does not take much to throw your cycle off. The medication itself, if an antibiotic, is enough to do so. If you have an infection that too could have done so. The bloating and other things you write of could be pre menstral effects or something else. I doubt it is you being pregnant unless you have had sex since the last pregnancy test.
I would say you could do one of two things. Schedule another visit with your doctor for the problems you have written about. If you do I would also suggest talking to the doctor about abetter form of birth control. The other thing is to wait for anither week or two. If your period does not arrive then schedule an appointment with your doctor.
Attention: NOTHING on this site may be reproduced in any fashion whatsoever without explicit consent (in writing) of the owner of said material, unless otherwise stated on the page where the content originated. Search engines are free to index and cache our content. Users who post their account names or personal information in their questions have no expectation of privacy beyond that point for anything they disclose. Questions are otherwise considered anonymous to the general public.